For certain age-structured population models, the cone of positive functions is preserved when the dynamics is perturbed by white noise. Solutions can be forced to assume negative values, even when initial conditions are strictly positive. Necessary and sufficient conditions are expressed under which the solutions are nonnegative.

Cannarsa, P., & Da Prato, G. (2016). Positivity of solutions in a perturbed age-structured model. MATHEMATICAL POPULATION STUDIES, 23(1), 3-16 [10.1080/08898480.2014.925340].

Positivity of solutions in a perturbed age-structured model

CANNARSA, PIERMARCO;
2016

Abstract

For certain age-structured population models, the cone of positive functions is preserved when the dynamics is perturbed by white noise. Solutions can be forced to assume negative values, even when initial conditions are strictly positive. Necessary and sufficient conditions are expressed under which the solutions are nonnegative.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Dynamics of populations; invariance; stochastic partial differential equation
Cannarsa, P., & Da Prato, G. (2016). Positivity of solutions in a perturbed age-structured model. MATHEMATICAL POPULATION STUDIES, 23(1), 3-16 [10.1080/08898480.2014.925340].
Cannarsa, P; Da Prato, G
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
PMC-DPr_MathPS.pdf

accesso solo dalla rete interna

Licenza: Copyright dell'editore
Dimensione 1.26 MB
Formato Adobe PDF
1.26 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/170477
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
social impact